Transitional Dynamics in a Tullock Contest with a General Cost Function

Details

Serval ID
serval:BIB_664B73C675E0
Type
Article: article from journal or magazin.
Collection
Publications
Title
Transitional Dynamics in a Tullock Contest with a General Cost Function
Journal
The B.E. Journal of Theoretical Economics
Author(s)
Grossmann Martin, Lang Markus, Dietl Helmut
ISSN
1935-1704
Publication state
Published
Issued date
25/01/2011
Peer-reviewed
Oui
Volume
11
Number
1
Language
english
Keywords
General Economics, Econometrics and Finance
Create date
29/08/2019 9:19
Last modification date
29/08/2019 9:19
Usage data